Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Lumps in armpits. Need help

Greetings, I did not expect a personal answer I was just researching a problem I have. Thank you for your service it is very generous to give your time. I have had lumps coming up in my arm pits. This is going on and off for a few months and just the last couple days I have an outbreak of 5-6 lumps in right armpit, sometimes it happens to both sides at once but this time its just the right side
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for the query.
If the lumps are on the outer skin it might be boils(furuncles). You have mentioned that it is on and off. Boils are usually painful and might have a pus pointing center. Are you in the habit of shaving your armpit? that might be a trigger for boils. There is a condition called hidradenitis suppurativa where recurrent boils can occur in the armpit. A dermatologist will be able to diagnose it.
Hope this helped, take care.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor